MathSciNet Relay Station
MathSciNet bibliographic data
MR2091560 60F10 (60G50)
Hu, Y.; Nyrhinen, H. Large deviations view points for heavy-tailed random walks. J. Theoret. Probab. 17 (2004), no. 3, 761–768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement